# SDR AALA20100504TUL02

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE WITH GOUGE AT STATION 234 BETWEEN 19 LEFT AND 20 LEFT.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04-02 & BOEING DRAWING SG09530001.
